# SDR SWAA2023040711521

- Difficulty date: March 1, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AND RBL 6 RH SIDE AT AIR CONDITIONING BAY 2023-142939<[01] REPLACED SUPPORT BRACKET BODY STATION 540 AND RBL 6 RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9;[02] TASK COMPLETED
